# SDR 7AJA201503020001

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: General aviation
- Aircraft: N438CA
- Make and model: Beech C90
- Aircraft serial: LJ1541
- Aircraft time: 2,534 hours, 10,451 cycles
- Engine: Pwa PT6A21
- Propeller: Mcauly 4JFR34C758
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED BURNING ODOR AND SAW SMOKE IN COCKPIT IN FLIGHT, 20 MINS FROM DESTINATION.  PILOT OPENED ADF CB IN ASSUMING IT WAS THAT CB THAT WAS SMOKING. INSPECTION REVEALED CO-PILOT SIDE STORM WINDOW WAS NOT PROPERLY SECURED THUS LEAKING RAIN WATER ON TO CB PANEL AND LIGHTING PANEL.  MAINTENANCE FOUND LIGHT PANEL BULBS BURNED AND EXCESSIVE WATER/MOISTURE IN LIGHTING PANEL AND CB PANEL.  ALL MOISTURE AND WATER WAS CLEANED AND DRIED, BURNED LIGHTING PANEL WAS REPLACED, OPS CHECK OF ACFT ELECTRICAL SYS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE AND RETURNED TO BASE WITHOUT EVENTS.
